# SDR USAA070054

- Difficulty date: January 22, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- Aircraft time: 56,602 hours, 56,602 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746131A
- Condition: Peeling
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEELING FABRIC LT ELEV AT MOUNT FLANGE OF LEADING EDGE ACCESS PANEL 9143L.  REMOVED DAMAGE & INSTALLED FILLER PLIES PER SRM 51-70-17 & EA 98399, DEFECT SIZE:  2 INCHES.
